# SDR UPS03440812

- Difficulty date: May 17, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - L5 DOOR T/T LWR HINGE LWR BEARING ASSY MOUNTING SUPPORT AREA CORROSION.  CORROSION BLEND OUT (0.040 X 1 X 1 INCH).  M/D L5 DOOR LWR HINGE LWR SUPPORT WEB REPLACED AS PER SRM 51-10-01 PG 8.
